# SDR DALA2025012200529

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 84,877 hours, 36,861 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 ON TAXI INTO GATE, INTERMITTENT. R CTR ENT DOOR EICAS MESSAGE. CORRECTIVE ACTION: FOUND R2 DOOR UNLOCK DETECTOR SENSOR SWITCH LOOSE. TIGHTEN SWITCH PER B757 SSM 52-71-01. OPS NORMAL. (6595366)
